University of Sussex
Browse

File(s) not publicly available

Numerical solution of moving boundary problems in diffusion processes with attractive and repulsive interactions

journal contribution
posted on 2023-06-08, 18:27 authored by A P Reverberi, Enrico ScalasEnrico Scalas, F Vegliò
No description supplied

History

Publication status

  • Published

Journal

Journal of Physics A: Mathematical and General

ISSN

0305-4470

Publisher

Institute of Physics

Issue

7

Volume

35

Page range

1575-1588

Department affiliated with

  • Mathematics Publications

Full text available

  • No

Peer reviewed?

  • Yes

Legacy Posted Date

2014-09-30

Usage metrics

    University of Sussex (Publications)

    Categories

    No categories selected

    Exports